MathSciNet Relay Station
MathSciNet bibliographic data
MR1649477 (99h:82062) 82C40 (76P05)
Lions, Pierre-Louis Régularité et compacité pour des noyaux de collision de Boltzmann sans troncature angulaire. (French) [Regularity and compactness for Boltzmann collision kernels without angular cutoff] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 1, 37–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement